Previous |  Up |  Next


Title: On club-like principles on regular cardinals above $\beth\sb \omega$ (English)
Author: Džamonja, Mirna
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 42
Issue: 2
Year: 2001
Pages: 27-32
Category: math
MSC: 03E05
MSC: 03E55
MSC: 03E65
idZBL: Zbl 1022.03025
idMR: MR1900389
Date available: 2012-10-06T01:46:54Z
Last updated: 2012-10-06
Stable URL:


Files Size Format View
ActaCarolinae_042-2001-2_6.pdf 363.1Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo